# SDR REXA2022110302399

- Difficulty date: October 30, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670332521
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STGR 21R BETWEEN FS 409.00-485.00.	INSTALLED STR21R PN SH670-31385-1S AND FS447.40 SPLICE PN SH670-33252-1 IAW CRJ900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
